# SDR 9521929604

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE GREEN LIGHT FOR THE NOSE LANDING GEAR DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  EMERGENCY EXTENSION PROCEDURES WERE UTILIZED TO EXTEND THE GEAR.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPAIRED BROKEN WIRE AT NOSE LANDING GEAR DOWNLOCK SWITCH AND OPERATIONAL CHECK GOOD.
